# SDR SWIA200110126

- Difficulty date: August 20, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 23,147 hours, 30,709 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP ASYMMETRY THEN DISAGREEMENT ON THE GROUND AFTER APU START.  NO HYDRAULIC PUMPS ON.INSTALLED A SERVICEABLE FCU.  OPERATED FLAPS SEVERAL TIMES.  OPS CHECK GOOD.  NO FAULTS NOTED.  S/N ON:  0028  S/N OFF:  0221
